Über höhere Ableitungen von Orthogonalpolynomen

Dr. W., Berlin-Spandau, Wörthe Hahn

Mathematische Zeitschrift (1938)

  • Volume: 43, page 101-109
  • ISSN: 0025-5874; 1432-1823

How to cite


Hahn, Dr. W., Berlin-Spandau, Wörthe. "Über höhere Ableitungen von Orthogonalpolynomen." Mathematische Zeitschrift 43 (1938): 101-109. <http://eudml.org/doc/168756>.

author = {Hahn, Dr. W., Berlin-Spandau, Wörthe},
journal = {Mathematische Zeitschrift},
pages = {101-109},
title = {Über höhere Ableitungen von Orthogonalpolynomen},
url = {http://eudml.org/doc/168756},
volume = {43},
year = {1938},

AU - Hahn, Dr. W., Berlin-Spandau, Wörthe
TI - Über höhere Ableitungen von Orthogonalpolynomen
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 101
EP - 109
UR - http://eudml.org/doc/168756
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.